Volume 19 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – I
Ichihara, Kazuhiro
Lens spaces obtainable by surgery on doubly primitive knots
All exceptional surgeries on alternating knots are integral surgeries
Cyclic and finite surgeries on Montesinos knots
Ido, Ayako
Heegaard splittings of distance exactly $n$
Igusa, Kiyoshi
Combinatorial Miller–Morita–Mumford classes and Witten cycles
Ince, Kenan
Untwisting information from Heegaard Floer homology
Inoue, Rei
Braids, complex volume, and cluster algebra
Inoue, Taiyo
Organizing volumes of right-angled hyperbolic polyhedra
Iriye, Kouyemon
Decompositions of suspensions of spaces involving polyhedral products
Irmak, Elmas
Injective simplicial maps of the complex of arcs on nonorientable surfaces
On simplicial maps of the complexes of curves of nonorientable surfaces
Irmer, Ingrid
The Chillingworth Class is a Signed Stable Length
Isaksen, Daniel
The $\eta$-inverted $\mathbb{R}$-motivic sphere
Ishida, Hiroaki
Todd genera of complex torus manifolds
Ishihara, Kai
Algorithm for finding parameter of tunnels
Rational tangle surgery and Xer recombination on catenanes
Ishii, Atsushi
Moves and invariants for knotted handlebodies
Infinitely many two-variable generalisations of the Alexander–Conway polynomial
Ishikawa, Masaharu
Finite surgeries on three-tangle pretzel knots
Islambouli, Gabriel
Comparing 4-manifolds in the pants complex via trisections
Ito, Tetsuya
Non-left-orderable double branched coverings
Operations on open book foliations
On a question of Etnyre and Van Horn-Morris
Ivansic, Dubravko
Complements of tori and Klein bottles in the 4–sphere that have hyperbolic structure
Iwase, Norio
Implications of the Ganea condition